Online, it looks like it is a very rare side effect. Please see PM for more info.
Stress can cause hair loss- I was once told by a doctor what stress I was under three months ago could be causing hair loss then. I was told by a doctor on the radio to take vitamin C, vitamin B 50 time release and vitamin E for my hair loss and suggested amounts of c and e I think. You might try with your doctor switching medication and see if in a few months, the hair loss goes back to a normal pattern.
You should use the FDA form on their website to report this as a possible side effect. Then find out the person at the FDA responsible for the drug (every drug has a specific person assigned) by e-mail to determine if there have been any other reports of this effect. Then you will hear the answer from the "horses mouth" instead of relying on hearsay or internet speculation.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.